# SDR AALA201603219003

- Difficulty date: March 19, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 51,467 hours, 19,150 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 6678
- Condition: Failed
- Location: Zone 100
- Part time: 12,629 hours, 5,236 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED, ACFT WAS GNDED.  DURING CLIMB OUT CREW NOTED A LOUD FAN SOUND WHICH WENT SILENT & A BURNING ELECTRICAL SMELL. THEY ALSO NOTED THAT THE EXTRACT FAN CB HAD POPPED.  THE CREW DECLARED AN EMER & LANDED SAFELY WITH NO FURTHER INCIDENTS.  REPLACED THE EXTRACT FAQN & ACCOMPLISHED A SATISFACTORY OPERATIONAL.  CHECK IAW AMM 21-26-51.
